MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTIAL TREMOR
Back to Search Results |
| Model Number |
37601 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stroke/CVA (1770); Encephalopathy (1833); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891); Convulsion/Seizure (4406)
| Date of Event |
07/19/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced surgical complications during their implant procedure in 2019, including a bleed, intracerebral hemorrhage, and subdural hematoma in the left brain, which led to several seizures and cerebrovascular accidents (cvas), requiring intubation, icu care, and many months of recovery.The patient underwent rehabilitation following these events, which resulted in significant limitations.The patient was later hospitalized for generalized weakness and confusion, with a ct scan showing acute encephalopathy surrounding the left lead.The patient also reported right leg and groin pain, along with numbness in both feet.Subsequently, the patient¿s dbs was programmed, significantly controlling their tremors, and the patient did well for the next four years until the routine battery replacement in 2024.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative